Hellinger's operator integral and some of its uses
Doklady Akademii Nauk, Tome 120 (1958) no. 4, pp. 722-725
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_120_4_a9,
author = {Yu. L. Shmul'yan},
title = {Hellinger's operator integral and some of its uses},
journal = {Doklady Akademii Nauk},
pages = {722--725},
year = {1958},
volume = {120},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_120_4_a9/}
}
Yu. L. Shmul'yan. Hellinger's operator integral and some of its uses. Doklady Akademii Nauk, Tome 120 (1958) no. 4, pp. 722-725. http://geodesic.mathdoc.fr/item/DAN_1958_120_4_a9/